User Reviews for Senokot
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Senokot.
Reviews for Senokot to treat Constipation
"Traveling abroad and had three days of constipation. Normally I'm a daily guy. Thought my system was holding onto something bad I ate so I decided it needed a little help expelling big bad toxins. Senokot did just that and more! I took one dose at 9pm. By 3am I was on the pot with explosive diarrhea. It's 630am and I'm back on the pot writing this warning for others to heed. I have to travel at 9am. I hope this ends soon as taking Imodium is not idea either. I probably should have drank prune juice instead."
Explosive Diarrhea (taken for less than 1 month) February 7, 2016
|7 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"First time it was smooth going.. second time, severe stomach cramps for 2 days, near tears, would run to bathroom and nothing..worse than the flu, lightheaded, pale face, coldsweat like I was going to pass out, and I'm home alone with a 2 yr old!!"
shellboo (taken for less than 1 month) January 6, 2016
|6 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Took only one tablet (directions said to take 2) at 9pm after being constipated and miserable for a week. Two hours later I was doubled over with the most agonizingly painful stomach cramps I have ever experienced. Was on the toilet for 3 hours without any bowel movement, literally screaming from the pain. I honestly thought I was going to have to call 911. Finally had explosive diarrhea for the next hour. Slept on the bathroom floor and had intermittent diarrhea all night. I would rather be constipated for a month than go through that again. Second worst pain I've ever experienced (first worst was a second degree sunburn on my feet and legs)."
NoNoNoNoNo September 21, 2015
|11 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I had a bit of constipation and it was getting uncomfortable so I decided to take 2 senekot. I probably should not have taken 2 as the next day I couldn't keep off the toilet and by the second day I had to take imodium which is the opposite because I kept having diarrhoea and it seems to be making feel really light headed. I drank lots of water. It definitely relieves constipation but way too much!! So if you are severely constipated it's worth a go."
SarahMannion92 (taken for less than 1 month) September 3, 2015
|10 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I suffered constipation for the past three days because of traveling. I tried a bunch of home remedies but nothing seemed to work, and I felt extremely uncomfortable with stomach pain as well. So, I went to the nearest pharmacist and they gave me Senokot. They told me to take two Senokot tablets straight away, so I took two at 3:00 P.M. As I waited I still felt very uncomfortable. At about 10:00 P.M my stomach started to make some noises, so I assumed that the laxatives were finally kicking in. At around 12 I went to the bathroom, and finally I was able to get some bowel movement! I still had to push and all, but it did come out eventually and I was extremely happy as I felt fresh afterwards. No pain at all!"
charlotte1234 (taken for less than 1 month) December 21, 2014
|31 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"For the second time in few months I'm getting hives an hour or so after taking this medication. First time around they were really bad. Second time as soon as I got the itching and few hives I took an antihistamine that helped with the hives."
A_S March 22, 2012
|23 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"My doctor had prescribed Senokot 8.6mg tablets, 1x twice daily as needed to help compensate for my constipation that is commonly caused by narcotic pain relievers, such as Morphine, Methadone, oxycodone. At first it was great. I had no discoloration, no bloating, it was comfortable and gentle, almost as if it were natural. However, after about 3 months my bowels did start to become lazy and my Doctor had to give me something else in which to alternate off and on with. If while on this you notice the time between movements has increased to the point where you are "certain" it has, TELL YOUR DOCTOR! You'll just hurt yourself more the longer you wait."
At first glance... April 10, 2010
|69 users found this comment helpful. Did you? Yes No||Report as inappropriate|